# SDR FDEA201101060022

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: A5557111120000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LOWER WEB AT VERTICAL STAB FOUND CORROSION ON AFT FITTING AT LT ATTACH POINT.  REMOVED CORROSION ON AFT TRAVERSE FITTING ON VERT STAB AT REAR SPAR IAW SRM 51-74-10, PG 5.  BEFORE THICKNESS 0.557, AFTER 0.448. LOSS OF 0.069 IS OUT OF LIMITS  IAW SRM 55-30-00, FIG 101.  R & R TRANSVERSE FITTING IAW SRM 51-40-21,  PARA 7, PG 24-43.
